# SDR SWAA2021082498149

- Difficulty date: July 25, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 747-847 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BTW BS747 TO BS847 AND STR25L AFT CARGO COMPARTMENT ; 2021-348875 / [01] TOOL USED CALIPER P/N:700-113-10 S/N:0013224 DUE DATE:10/DEC/21.; [02] REPAIRED SUPPORT ZEE LOCATED BTW BS 747 TO BS 847 AND STR 25L AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7502 REV - MATERIAL USED P/N BAC1496-377 7075-T62 P.O 2021 120370; [03] REPAIRED SUPPORT ZEE LOCATED BTW BS 747 TO BS 847 AND STR 25L AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7502 REV - MATERIAL USED P/N BAC1496-377 7075-T62 P.O 2021 120370 RII
